IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1247  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
Year : 1996  |  Volume : 41  |  Issue : 2  |  Page : 72-73

Hair Dye Induced Depigmentation Turned Into Vitiligo


Correspondence Address:
Sabyasachi Majumdar


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Hair dye containing p-phenyldiamine may cause allergic contact dermatitis with resultant post inflammatory hypo-pigmentation, but its association with vitiligo is not yet known. A case of postinflammatory hypo-pigmentation due to application of a common hair dye developing later into vitiligo is reported.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed882    
    Printed45    
    Emailed2    
    PDF Downloaded99    
    Comments [Add]    

Recommend this journal